# SDR DXTA2018071501190

- Difficulty date: July 15, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N369QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800081
- Aircraft time: 9,314 hours, 6,161 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG LANDING GEAR RETRACTION DID NOT RETRACT - AFTER TAKEOFF UPON GEAR RETRACTION IT FELT AND SOUNDED LIKE THE NOSE WHEEL GEAR WOULD NOT RETRACT. THE UNSAFE RED LIGHT FLASHED ALONG WITH A BANGING NOISE AND POUNDING FROM THE NOSE COMPARTMENT. EXTENDED THE GEAR WITH NO ISSUES AND RETURNED TO LAND. WE FOUND NOTHING WRONG WITH A VISUAL INSPECTION AT THE RAMP. COULD NOT DUPLICATE ANY NOSE LANDING GEAR DISCREPANCIES.
